# SDR FDEA201310092452

- Difficulty date: October 9, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Housing
- Part number: 112N20444
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 9 SLAT INBD SLAT TRACK HOUSING INTERIOR WALL FOUND CHAFED.  HOUSING REMOVED AND REPLACED WITH NEW HOUSING FABRICATED IAW DWG 112N2044 SHT 1 REV B AND INSTALLED IAW SRM 51-40-02 REV.110 AND DWG 112N2002 SHT 30  REV.  REPAIR IS MAJOR.
